| Model Number |
BNST3285 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that during dental cleaning, the dentist noticed purulence around the implant at tooth location #29.At follow up, the doctor noted edema, erythema and purulence around the implant.The implant was removed due to infection.Symptoms as a result of the event: pain.